i had been taking 1.0 alprozolam for years and got cut off by doctor. what possible effects can that cause
If you begin to experience withdrawal, go to the emergency room, and tell them exactly what happened. Tell them how long you had been taking them, and that your doctor cut you off. I don't know the whole story, but there may be something you left out. Were you taking more than the doses prescribed? Most doctors don't just cut you off without reason. You may need assistance getting off these drugs. The emergency room can give you some initial assistance, and then direct you to the proper channels to get you help. Good luck.
Hyperventilating helps, it sounds ridiculous, but try it, for 45 minutes, breathe as deeply as you can, listening to your favorite music, I found that hyperventilating while sitting on a washing machine and a driar also gave it a more hypnotic experience, then, exercise, the abdominal area is where most of your misplaced energy is directed, imagine your heart, beating out of control, from fears originating from your brain, your body takes over and the organs and muscles around your heart become, disorganized, electrically, hyperventilating, is a means of resetting that electrical balance.
An important fact to remember about earth, we are on the horizon of penis enlargement surgery, that looks and feels and operators as if god had blessed you more, this inexpensive treatment is going to be a bi biproduct 3d printing revolution,
Life gets better
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Feb 2011 • 4 answers
Posted 22 Dec 2011 • 1 answer
Posted 3 Dec 2013 • 1 answer
Posted 10 Jan 2014 • 2 answers
Posted 24 Jan 2015 • 2 answers